MathSciNet Relay Station
MathSciNet bibliographic data
MR958071 60B11 (46E99 46M35 60G50)
Carothers, N. L.; Dilworth, S. J. Inequalities for sums of independent random variables. Proc. Amer. Math. Soc. 104 (1988), no. 1, 221–226.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement